Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Composing functions of bounded variation


Author: Michael Josephy
Journal: Proc. Amer. Math. Soc. 83 (1981), 354-356
MSC: Primary 26A45
MathSciNet review: 624930
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find necessary and sufficient conditions on $ g$ such that $ f \circ g({\text{resp}}{\text{.}}g \circ f)$ is a function of bounded variation for all $ f$ of bounded variation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A45

Retrieve articles in all journals with MSC: 26A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0624930-9
PII: S 0002-9939(1981)0624930-9
Keywords: Function of bounded variation, composition, Lipschitz condition
Article copyright: © Copyright 1981 American Mathematical Society